How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Saha Your Own Question
Dr. Saha
Dr. Saha, Doctor (MD)
Category: Health
Satisfied Customers: 17662
Experience:  35 years of experience
Type Your Health Question Here...
Dr. Saha is online now
A new question is answered every 9 seconds

pulse 90-100, use Leponex 2x100mg / day for 3 months, 30 years

This answer was rated:

pulse 90-100, use Leponex 2x100mg / day for 3 months, 30 years old man

Thank you for your question,

I’m Dr. Saha and I’ll try to help you.

How is your usual pulse rate?

When did you start having this rate?

Do you feel any other symptom?
Customer: replied 3 years ago.

The normal rate was around 70. Last 3 weeks we mentioned this accelerated pulse - some time 90-105.


Other symptoms of course are sleeping longer and increased weight - it is normal (as we know) for Leponex use for longer than 3 months time.

Thank you for the information,

Normal pulse rate in adult is taken as 60-100 beats per minute.

Leponex can cause increased or irregular pulse but you are taking it for 3 months.

But as the pulse rate has recently increased, I would suggest to get an examination by doctor.

If he thinks necessary, he can take an EKG, & other tests.

There can be many other factors for the increased rate.

Those can be anxiety, stress, high thyroid state, heart issues,excess tea, coffee etc.

I hope this information helps.

I will be happy to assist, if you need any clarification.

Please feel free for any follow up query.

Best wishes.
Dr. Saha and 2 other Health Specialists are ready to help you